# SDR ASAA0510145

- Difficulty date: June 13, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654655116
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- CRACKED FRAME AT BS 805 OUTBOARD STRINGER 26R.  REPAIRED IAW B737-200SRM.  (M)
